A general asymptotic property of two-locus selection models

Theor Popul Biol. 1988 Oct;34(2):177-93. doi: 10.1016/0040-5809(88)90041-x.

Abstract

It is shown that any two-locus, two-allele model of selection with constant fitnesses has at least one polymorphic equilibrium for which the linkage association measure, D, is arbitrarily close to zero for large enough recombination, R. As R----+/- infinity, D----0 in such a way that the product l = RD----a non-zero finite constant. There may be 1, 3, or 5 distinct asymptotic equilibria, depending upon fitness parameters.

Publication types

  • Research Support, U.S. Gov't, Non-P.H.S.
  • Research Support, U.S. Gov't, P.H.S.

MeSH terms

  • Alleles
  • Animals
  • Genetic Linkage
  • Grasshoppers
  • Models, Genetic*
  • Polymorphism, Genetic
  • Recombination, Genetic
  • Selection, Genetic*